Got high level of potassium. Started to take lazex. Is it the cause?
MY POTASSIUM IS VERY HIGH! WHAT WOULD CAUSE IT TO BE SO HIGH? I JUST STARTED TO TAKE LAZEX BECAUSE BOTH LEGS AND FEET ARE SWOLLEN IN THE LAST FOUR DAY S, BUT I DO NOT USE ANY SALT FOR YEAR S! IS THE POTASSIUM CAUSING MY KIDNEY S TO FLARE UP? I ALMOST DIED FROM KIDNEY FAILURE LAST YEAR BECAUSDE OF...
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions